Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dark spots on the buttocks. Suffer from eczema. Need a medication

I'm 24 years of age african american female. For the past 3 years I've been experiencing dark spots on my buttocks. I try different oniments & creams. I do have ezama skin & very dry skin. Wich means I can't use alot of oils because it break my skin out even more. My skin is flawless every where else. But where it suppose to be flawless it's not. Is there any over the canter product I can use. Trying to avoid going to a dermatologist rightnow.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
From your presentation, it looks like either you have excessive xerosis over the gluteal region or you might be having fungal infection ie tinea infection which is healing with hyperpigmentation,,,
See as far as Xerosis( excessive dryness) is concerned,, keep the area adequately moisturized...apply plenty of moisturizing oils/lotions/ creams over the affected area daily atleast twice a day....
But if you feel that there is redness or itching along with pigmentation, then it might be a fungal infection for which you might need to see a dermatologist for proper treatment...
But whatever be the case, i would advise you to avoid touching the area or itching as it tends to lead to pigmentation.

Hope it helps
Dr Geetika Paul
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor